Materiales de Construcción, Vol 34, No 194 (1984)

Sistemas homogéneos de ecuaciones diofánticas. Resolución y aplicación al ajuste automático de reacciones químicas


https://doi.org/10.3989/mc.1984.v34.i194.949

Alfonso Recuero
ICCET/CSIC, Spain

J. Pedro Gutiérrez
ICCET/CSIC, Spain

Abstract


An algorithm to solve systems of linear homogeneous diophantine equations is given here. Subsequently, as an example of application, a method of heuristic search for the best solution is described; this fulfils certain conditions within an infinite space of solutions of various dimensions. Finally, an application of the algorithm and of the process of heuristic search for the best solution in adjusting chemical reactions is described. The listing in BASIC of the program of application mentioned is included, for the HP-75 portable computer.

Full Text:


PDF


Copyright (c) 1984 Consejo Superior de Investigaciones Científicas (CSIC)

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Contact us materconstrucc@ietcc.csic.es

Technical support soporte.tecnico.revistas@csic.es